# SDR UALA2010072602650

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 32,988 hours, 13,299 cycles
- Engine: Iae V2522A5
- System (JASC): 3242 · Brake
- Part: Control Unit
- Part number: C202163392E34
- Part serial: 111
- Condition: Faulty
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW DISCUSSION WITH SAM ON TAKEOFF ROLL PRIOR TO ROTATION. FELT A SHARP SWERVE LT.   NOT PILOT INDUCED, WINDS AT 3 KTS, NO OBVIOUS EXTERNAL CAUSE. ACP'D TSM TASK, " SUDDEN STEERING SWERVE". NO MOISTURE OR CORROSION FOUND IN CONNECTORS. INSPECTED NOSE GEAR ASSY, SPRINGS, SENSORS, TIRES & ATTACHMENTS. NO DAMAGE FOUND. DEFERRED BSCU2 DUE MULTIPLE FAULTS FOUND IN HISTORY AND INTERMITTENT FAULTS BEGINNING AT FLT PHASE2 ON THE PFR. REPLACED BSCU IAW MM.
